# SDR ASAA2015113014051

- Difficulty date: November 30, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,604 hours, 9,013 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ELECTRONIC ENGINE CONTROL BITE SHOWS ECONOMIC-LEVEL FAULT 73-31372, UPPER EGT SECTORS READING HIGH, LOGGED FOR 4 OUT OF 10 LEGS.  ACFT GROUNDED.   INSPECTED AND FOUND NR 2 ENGINE S1 AND S4 READING HIGH TEMP VALUE ABOVE 100 DEGREES.  ACCOMPLISHED FIM 73-11, TASK 801.  IN ADDITION ACCOMPLISHED EGT INSPECTION REF AMM 77-21-01.  FOUND PROBE S1 AND S4 HAD HIGH RESISTANCE OUT OF LIMITS 8.0 OHMS EACH PROBE.  R & R S1 AND S4 PROBES REF 77-21-01.  PERFORMED ELECTRONIC ENGINE CONTROL TEST FOR NR 2 ENGINE, REF AMM 71-00-00.  SYS CHECKS NORMAL.  READINGS ARE NORMAL.
